| Model Number |
FF-410595 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.Device photo analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.It is not possible to determine the lot number or catalog through the photos provided.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: additional observation.Rupture : observed broken on the posterior side assessed as unidentified (tear) opening (shell thickness within specification).Gel fracture : no observed.Additional observation.Wear abrasion observed on the device.